# SDR AALA20060545

- Difficulty date: August 10, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN ABOVE SEAT 37G INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER AT RIGHT NUMBER FOUR DOOR FOR INOPERATIVE EMERGENCY EXIT SIGN ABOVE SEAT 37G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
